# SDR REXA2015111501061

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,100 hours, 3,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RECEIVING ACFT FLIGHT ATTENDANT REPORTED THAT FWD ENTRY DOOR FLASHLIGHT IS NOT FLASHING, CHARGING.  DEFERRED FWD FLIGHT ATTENDANT FLASHLIGHT IAW MEL 25-61-4A & PLACARD INSTALLED.  OPERATIONAL CHECK OF THE FLIGHT ATTENDANT FWD FLASHLIGHT & ALL OTHER FLASHLIGHTS ARE GOOD IAW DME CORPORATION CMM 25-60-02.  MM02 UPDATED & PLACARD REMOVED.
